# SDR DL757020472

- Difficulty date: April 22, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 39,330 hours, 19,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279108
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND AFT LT EMERGENCY EXIT SIGN DAMAGED.  REMOVED BROKEN PARTS AND INSTALLED NEW LIGHT ASSY.
